# SDR GTIA2024061738184

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 13,008 hours, 5,363 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING THROUGH 6,000FT DIRTY SOCK SMELL RESOLVED THROUGH 4,000FT. ONLY IN COCKPIT, FA'S REPORTED CABIN AIR OKAY.-FOLLOW TSM 05-50-00-810-813-A SOURCE FOUND TO BE PACK 1 TYPE 5. SEE LOG PAGE 3446480-2 FOR DEFERRAL OF PACK 1.
